Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 14, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 5, 2014, 11:16 AM MST for 6 counties in Arizona. It took effect at May 6, 2014, 10:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 5, 2014, 11:16 AM MST (18:16 UTC)
- In effect from
- May 6, 2014, 10:00 AM MST
- Expired
- May 6, 2014, 7:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 6.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3509 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
148 WWUS85 KTWC 051816 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1116 AM MST MON MAY 5 2014 AZZ151>153-060500- /O.UPG.KTWC.FW.A.0011.140506T1700Z-140507T0200Z/ /O.NEW.KTWC.FW.W.0014.140506T1700Z-140507T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 1116 AM MST MON MAY 5 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY FOR LOW RELATIVE HUMIDITY...STRONG WINDS AND HIGH FIRE DANGER FOR COCHISE...SANTA CRUZ...EASTERN PIMA...SOUTHEAST PINAL GRAHAM AND GREENLEE COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...ALL OF FIRE ZONES 151...152 AND 153. THIS INCLUDES COCHISE...SANTA CRUZ...EASTERN PIMA...SOUTHEAST PINAL...GRAHAM AND GREENLEE COUNTIES. * TIMING...LATE TUESDAY MORNING THROUGH THE EARLY EVENING HOURS TUESDAY. * 20-FOOT WINDS...INCREASING THROUGH THE MORNING HOURS TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. THE STRONGEST WINDS ARE EXPECTED DURING THE MID AFTERNOON THROUGH EARLY EVENING HOURS. * RELATIVE HUMIDITY...DROPPING TO 5 TO 10 PERCENT EXCEPT 10 TO 15 PERCENT ACROSS ELEVATIONS ABOVE 6000 FT. * IMPACTS...ANY FIRES THAT DEVELOP OR ALREADY ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR EXPECTED IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE THE POTENTIAL FOR EXTREME AND ERRATIC FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
527 WWUS85 KTWC 060346 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 846 PM MST MON MAY 5 2014 AZZ151>153-061200- /O.CON.KTWC.FW.W.0014.140506T1700Z-140507T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 846 PM MST MON MAY 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY FOR LOW RELATIVE HUMIDITY...STRONG WINDS AND HIGH FIRE DANGER... * AFFECTED AREA...ALL OF FIRE ZONES 151...152 AND 153. THIS INCLUDES COCHISE...SANTA CRUZ...EASTERN PIMA...SOUTHEAST PINAL...GRAHAM AND GREENLEE COUNTIES. * TIMING...LATE TUESDAY MORNING THROUGH THE EARLY EVENING HOURS TUESDAY. * 20-FOOT WINDS...INCREASING THROUGH THE MORNING HOURS TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. THE STRONGEST WINDS ARE EXPECTED DURING THE MID AFTERNOON THROUGH EARLY EVENING HOURS. * RELATIVE HUMIDITY...DROPPING TO 5 TO 10 PERCENT EXCEPT 10 TO 15 PERCENT ACROSS ELEVATIONS ABOVE 6000 FT. * IMPACTS...ANY FIRES THAT DEVELOP OR ALREADY ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR EXPECTED IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE THE POTENTIAL FOR EXTREME AND ERRATIC FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
572 WWUS85 KTWC 061242 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 542 AM MST TUE MAY 6 2014 AZZ151>153-061900- /O.CON.KTWC.FW.W.0014.140506T1700Z-140507T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 542 AM MST TUE MAY 6 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING. * AFFECTED AREA...ALL OF FIRE ZONES 151...152 AND 153. THIS INCLUDES COCHISE...SANTA CRUZ...EASTERN PIMA...SOUTHEAST PINAL...GRAHAM...AND GREENLEE COUNTIES. * TIMING...FROM 10 AM MST THIS MORNING THROUGH 7 PM MST THIS EVENING. * 20-FOOT WINDS...SOUTH 10 TO 20 MPH EARLY THIS MORNING BECOMING SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 35 TO 45 MPH BY LATE MORNING. THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS. * RELATIVE HUMIDITY...DROPPING TO 4 TO 10 PERCENT...EXCEPT 8 TO 15 PERCENT IN ELEVATIONS ABOVE 6000 FT. * IMPACTS...ANY FIRES THAT DEVELOP OR ALREADY ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR EXPECTED IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE THE POTENTIAL FOR EXTREME AND ERRATIC FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
863 WWUS85 KTWC 061833 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1133 AM MST TUE MAY 6 2014 AZZ151>153-070200- /O.CON.KTWC.FW.W.0014.000000T0000Z-140507T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 1133 AM MST TUE MAY 6 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...ALL OF FIRE ZONES 151...152 AND 153. THIS INCLUDES COCHISE...SANTA CRUZ...EASTERN PIMA...SOUTHEAST PINAL...GRAHAM...AND GREENLEE COUNTIES. * TIMING...UNTIL 7 PM MST THIS EVENING. * 20-FOOT WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH BY EARLY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED DURING THE MID AFTERNOON AND EARLY EVENING HOURS. * RELATIVE HUMIDITY...DROPPING TO 4 TO 10 PERCENT...EXCEPT 8 TO 15 PERCENT IN ELEVATIONS ABOVE 6000 FT. * IMPACTS...ANY FIRES THAT DEVELOP OR ALREADY ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR EXPECTED IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE THE POTENTIAL FOR EXTREME AND ERRATIC FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
242 WWUS85 KTWC 070159 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 659 PM MST TUE MAY 6 2014 AZZ151>153-070300- /O.EXP.KTWC.FW.W.0014.000000T0000Z-140507T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 659 PM MST TUE MAY 6 2014 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON WILL ALLOW THE RED FLAG WARNING TO EXPIRE AT 7 PM MST THIS EVENING. THE WINDS WILL CONTINUE IN THE BREEZY TO LOCALLY WINDY RANGE FOR ANOTHER HOUR OR SO...BUT WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE EVENING AND INTO THE OVERNIGHT HOURS. A FEW ISOLATED LOCATIONS WILL CONTINUE TO FLIRT WITH RED FLAG CONDITIONS FOR ANOTHER HOUR OR SO...BUT THESE CONDITIONS WILL NOT BE WIDESPREAD ENOUGH TO JUSTIFY A CONTINUATION OF THE WARNING. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM MST THIS EVENING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 5, 9:10 AM MST, 2 hours 6 minutes earlier.
Area forecast discussion, May 5, 9:10 AM MST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 910 AM MST MON MAY 5 2014 .SYNOPSIS...A LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL MOVE INTO THE GREAT BASIN TUESDAY. EXPECT WINDY CONDITIONS WITH SOME BLOWING DUST TUESDAY AHEAD OF THIS SYSTEM. MUCH COOLER TEMPERATURES WILL THEN OCCUR WEDNESDAY FOLLOWED BY A PRONOUNCED WARMING TREND BY NEXT WEEKEND. && .DISCUSSION...IR/VISIBLE SATELLITE IMAGERY AND SURFACE OBSERVATIONS INDICATE SCATTERED CIRRIFORM CLOUDS ACROSS SE AZ AT THIS TIME. SURFACE WINDS WERE GENERALLY LESS THAN 10 MPH WITH A SLY/SELY COMPONENT. DEWPOINTS VALID 16Z RANGED FROM THE LOWER TEENS ACROSS NERN SECTIONS TO THE LOWER 30S ACROSS WRN PIMA COUNTY. THESE TEMPS WERE NEARLY IDENTICAL TO 24 HOURS AGO ACROSS NERN SECTIONS...BUT WERE ABOUT 5-15 DEGS F HIGHER ELSEWHERE VERSUS THIS TIME SUN. 05/12Z KTWC SOUNDING CONTINUED TO DEPICT A DRY PROFILE...WITH TOTAL PRECIP WATER VALUE NEAR 0.35 INCH. 24 HOUR TEMP CHANGE PLOT DEPICTED VERY LITTLE CHANGE THROUGHOUT THE COLUMN. 05/12Z UPPER AIR PLOTS INDICATED TROUGH OVER THE PACIFIC NW AND BROAD RIDGE OVER THE CENTRAL CONUS. LIGHT-MODERATE MOSTLY SWLY FLOW PREVAILED OVER SE AZ. THE UPPER TROUGH OVER THE PACIFIC NW WILL START TO DIG SWD INTO NRN/ CENTRAL CALIFORNIA LATER TODAY...THEN MOVE INTO THE GREAT BASIN BY TUE. THE TIGHTENING MID-LEVEL GRADIENT AHEAD OF THIS SYSTEM WILL INDUCE SLIGHTLY STRONGER WIND SPEEDS TODAY VERSUS SUN...THEN WINDY CONDITIONS ACROSS MUCH OF THE AREA TUE. THERE WILL ALSO BE SOME CIRRIFORM CLOUDS TODAY FOR MOSTLY SUNNY SKIES. HIGH TEMPS THIS AFTERNOON WILL GENERALLY BE ABOUT 2-5 DEGS F OR SO COOLER VERSUS SUN. HOWEVER...MAY OPT TO INCREASE THE INHERITED MAX TEMPS FOR TODAY A COUPLE OF DEGS OR SO BASED ON THE 05/12Z KTWC SOUNDING. ALSO...WILL LIKELY ISSUE LATER TODAY A WIND ADVISORY FOR MUCH OF COCHISE COUNTY TUE. 05/12Z NAM MOS GUIDANCE SPEEDS CONTINUE TO SUPPORT WIND ADVISORY CRITERIA BEING ACHIEVED PARTICULARLY TUE AFTERNOON. THE TIME PERIOD OF THIS WIND ADVISORY WILL LIKELY COINCIDE WITH THE FIRE WEATHER WATCH IN EFFECT. PLEASE REFER TO THE ADDITIONAL SECTIONS FOR FURTHER DETAIL. && .AVIATION...SW FLOW ALOFT WILL BRING A FEW-SCT CIRRUS LEVEL CLOUDS TO SE AZ THRU TUESDAY MORNING. SOME CUMULUS CLOUDS AROUND 8-12K FT AGL MAY OCCUR TUESDAY AFTERNOON AS A LOW PRESSURE SYSTEM APPROACHES FROM THE NORTHWEST. SURFACE WIND THIS MORNING DIURNAL AND LESS THAN 10 KTS. SURFACE WIND THIS AFTERNOON AND EVENING SWLY 12-20 KTS WITH GUSTS TO ABOUT 25 KTS. SURFACE WIND DECREASING BY AROUND 06/06Z TO MOSTLY LESS THAN 10 KTS...THEN STRONG AND GUSTY SLY/SWLY WINDS TO OCCUR TUESDAY...WITH GUSTS POTENTIALLY TO NEAR 40 KTS TUESDAY AFTERNOON ESPECIALLY SE OF KTUS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...SLIGHTLY COOLER TEMPERATURES BUT STILL DRY AND SOMEWHAT BREEZY THIS AFTERNOON. A PACIFIC LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATE TONIGHT AND SLOWLY MOVE ACROSS THE AREA BY THURSDAY. THIS SYSTEM WILL GENERATE STRONG AND GUSTY SOUTHWEST WINDS TUESDAY WITH CRITICAL FIRE WEATHER CONDITIONS ACROSS A LARGE PORTION OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING ACROSS ALL OF FIRE WEATHER ZONES 151...152..AND 153. MUCH COOLER TEMPERATURES WILL OCCUR WEDNESDAY AND WINDS WILL GENERALLY BE LESS AS THE SYSTEM MOVES SLOWLY EAST. HOWEVER... CRITICAL FIRE WEATHER CONDITIONS MAY YET OCCUR WEDNESDAY MOSTLY ACROSS THE EASTERN PORTION OF COCHISE COUNTY. THEREAFTER...EXPECT DRY CONDITIONS WITH A WARMING TREND THURSDAY THROUGH SUNDAY. && .PREV DISCUSSION... TUESDAY...ABOVE MENTIONED WEATHER SYSTEM WILL BE INLAND WITH TROF AXIS EXTENDING FROM SRN IDAHO TO SOCAL. BREEZY TO WINDY AREA WIDE WITH BLOWING DUST AND CRITICAL FIRE WEATHER CONDITIONS BEING THE MAIN CONCERNS. ALREADY HAVE A FIRE WEATHER WATCH OUT FOR MOST OF THE AREA AND MAY EVENTUALLY NEED A WIND ADVISORY FOR COCHISE COUNTY. HIGHS 5-10 DEGREES COOLER THAN TODAY. WEDNESDAY...COOLER YET WITH TROF AXIS MOVING ACROSS THE STATE WITH BEST MOISTURE FIELDS ACROSS NORTHERN ARIZONA. GRADIENT RELAXES A BIT FOR LESS WIND VERSUS TUESDAY. HIGHS 5-10 DEGREES COOLER THAN TUESDAY. THURSDAY...WARMING TREND STARTS WITH HIGHS 2-7 DEGREES WARMER THAN WEDNESDAY. BIGGEST CHANGES WILL BE FROM TUCSON WEST. FRIDAY...WARMER YET WITH HIGHS 6-8 DEGREES WARMER THAN THURSDAY. WEEKEND...DRY W TO NW FLOW ALOFT WITH NEAR NORMAL HIGH TEMPERATURES. && .TWC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR AZZ151>153. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON FRANCIS PREVIOUS DISCUSSION...JRG
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 10:53 AM MST | Wind Advisory | TWC | Cochise | 32 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.